MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS, INC. BASIXCOMPAK¿; ANGIOGRAPHIC INJECTOR AND SYRINGE

MERIT MEDICAL SYSTEMS, INC. BASIXCOMPAK¿; ANGIOGRAPHIC INJECTOR AND SYRINGE
Catalog Number IN4352/K
Medical Device Problem Codes Material Separation (1562); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow-up will be submitted when the evaluation is complete.
 
Event or Problem Description
Our angiography department has encountered a problem with the merit inflator reference in4352.On (b)(6) 2025, the inflator handle ended up in the nurse's hand during an intervention and it was impossible to deflate a balloon during a dilation of a common artery.The event forced us to quarantine batches.No patient details or injury was reported.
 
Event or Problem Description
Additional information was received about the reported event.It was reported the handle of the inflation device detached.The nurse using the device was manipulating the device when the handle fell off.There was no report of the inability for a balloon to deflate for this reported event.No patient injury was reported.
 
Additional Manufacturer Narrative
The suspect device was returned for evaluation.On visual inspection, the trigger handle was detached from the barrel.Additionally, adhesive residue was found in an incorrect location.This complaint has been confirmed.The root cause is incorrect adhesive placement during assembly.A search of the complaint database was performed and no similar complaints for this lot number were found.The device history record was reviewed, and no exception documents were found.

Brand Name
BASIXCOMPAK¿
Common Device Name
ANGIOGRAPHIC INJECTOR AND SYRINGE
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS, INC.
calle, sor juana ines de la cr
roberto de la madrid
tijuana, b.c. 22630
MX  22630
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS, INC.
calle, sor juana ines de la cr
roberto de la madrid
tijuana, b.c. 22630
MX   22630
Manufacturer Contact
adrian cole
1600 merit parkway
south jordan 
MDR Report Key22952884
Report Number1721504-2025-00326
Device Sequence Number21305710
Product Code PTM
UDI-Device Identifier00884450638347
UDI-Public00884450638347
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/26/2026
Device Catalogue NumberIN4352/K
Device Lot NumberI2519350
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2025
Supplement Date Received by Manufacturer10/03/2025
Initial Report FDA Received Date09/03/2025
Supplement Report FDA Received Date10/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown